| Model Number |
488530-13 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.A review of the information associated with this event has been performed by the post market engineer on 25-nov-2025.The following additional information was provided: logs show pn 488530-13, ln k10250508-0175, was installed on the system 1x and fired 1 white reload.On the only install, the first clamp was successful, and the firing was completed with no pauses for compression.The instrument was then removed and not used in the procedure again.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the customer reported that after firing the first load and removing the sureform stapler instrument from the robot arm, the jaw remained stuck closed.The customer replaced with another sureform stapler instrument, where the same thing happened again.The procedure was completed with no reported injury.Isi obtained the following information: the customer informed they would cancel the return of the instrument.